# SDR CA100525009

- Difficulty date: May 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A36
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

IFSD ON APPROACH, DURING REVENUE FLIGHT, AS PILOT REDUCED POWER, THE FUEL PRESSURE AND GENERATOR LIGHT ILLUMINATED WITH NOTICEABLE ENGINE SURGE. PILOT SHUTDOWN ENGINE AND LANDED WITHOUT INCIDENT.
